zbMATH — the first resource for mathematics

Linear boundary value problems for systems of ordinary differential equations on non compact intervals. (English) Zbl 0442.34016

34B05 Linear boundary value problems for ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
34F05 Ordinary differential equations and systems with randomness
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
Full Text: DOI
[1] Avramescu, C., Sur l’existence des solutions convergentes des systèmes d’équations différentielles non linéaires, Ann. Mat. Pura Appl., 81, 147-168 (1969) · Zbl 0196.10701
[2] Avramescu, C., Sur un problème aux limites non-linéaire, Rend. Acc. Naz. Lincei, (8), 44, 179-182 (1968) · Zbl 0155.13201
[3] M.Cecchi - M.Marini - P. L.Zezza,Un metodo astratto per problemi ai limiti non lineari su intervalli non compatti, Equadiff 78, Firenze 24-30 maggio (R.Conti, G.Sestini, G.Villari eds.). · Zbl 0421.34019
[4] Cesari, L., Functional Analysis and differential equations, SIAM Studies in Applied Mathematics, 5, 143-155 (1969)
[5] Cesari, L., Functional Analysis and boundary value problems, in Analitic theory of differential equations, Springer Verlag Lectures Notes, 183, 178-194 (1971)
[6] Cesari, L.; Cesari, L.; Kannan, R.; Schuur, J. D., Functional Analysis, nonlinear differential equations and the alternative method, Non linear Functional Analysis and differential equations, 1-197 (1976), New York: M. Dekker, New York
[7] Conti, R., Recent trends in the theory of boundary value problems for ordinary differential equations, Boll. U.M.I., 22, 135-178 (1967) · Zbl 0154.09101
[8] Coppel, W. A., Dichotomies in stability theory, Lectures Notes in Math.no. 629 (1978), Berlin: Springer, Berlin · Zbl 0376.34001
[9] W. A.Coppel,Stability and asymptotic behaviour of differential equations, Heath Math. Monographs, Boston, 1965. · Zbl 0154.09301
[10] Corduneanu, C., Problèmes aux limites non-linéaires sur un demi-axe, 29-34 (1965), Iasi: Buletinul Institutului Polithehnic, Iasi · Zbl 0156.09802
[11] Corduneanu, C., Admissibility with respect to an integral operator and applications, SIAM Studies in Appl. Math., 5, 55-63 (1969)
[12] Dunford, N.; Schwartz, J. T., Linear Operators (1957), New York: Interscience Publishers, New York
[13] Gaines, R. E.; Mawhin, J., Coincidence degree and nonlinear differential equations, Lectures Notes in Math. no. 568 (1977), Berlin: Springer, Berlin · Zbl 0326.34021
[14] Hartman, Ph., Ordinary differential equations (1964), New York: John Wiley Sons, New York
[15] Kartsatos, A. G., The Leray-Schauder theorem and the existence of solutions to boundary value problems on infinite intervals, Indiana Un. Math. J., 23, 11, 1021-1029 (1974) · Zbl 0303.34014
[16] Kartsatos, A. G., A stability property of the solutions to a boundary value problem on an infite interval, Math. Jap., 19, 187-194 (1974) · Zbl 0373.34005
[17] Kartsatos, A. G., A boundary value problem on an infinite interval, Proc. Edin. Math. Soc., (2), 19, 245-252 (197475) · Zbl 0315.34022
[18] Kartsatos, A. G., The Hildebrandt-Graves Theorem and the existence of solutions of boundary value problems on infinite intervals, Math. Nachr., 67, 91-100 (1975) · Zbl 0329.34017
[19] M. A.Krasnoselskii,The operator of translation along trajectories of ordinary differential equations, Amer. Math. Soc. Transl.,18 (1968).
[20] Massera, J. L.; Schäffer, J. J., Linear differential equations and function spaces (1966), New York: Academic Press, New York · Zbl 0202.14701
[21] Mawhin, J., Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. Diff. Eq., 12, 610-636 (1972) · Zbl 0244.47049
[22] Sansone, G., Sulla soluzione di Emden dell’equazione di Fowler, Univ. Roma, Ist. Naz. Alta Mat. Rend. Mat. Appl. (5), 1, 163-176 (1940) · JFM 66.0411.03
[23] Sansone, G., Equazioni differenziali nel campo reale (1948), Bologna: Zanichelli, Bologna · JFM 67.0306.01
[24] Villari, G., Sul comportamento asintotico degli integrali di una classe di equazioni differenziali non lineari, Riv. mat. Univ. Parma, 5, 83-98 (1954) · Zbl 0058.31801
[25] Zezza, P. L., An equivalence theorem for nonlinear operator equations and an extension of Leray-Schauder continuation theorem, Boll. U.M.I., (5), 15-A, 545-551 (1978) · Zbl 0411.47039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.